# SDR ASAA2022121341116

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 5,898 hours, 1,914 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Indication
- Location: R2 Ckpt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDSHIELD OVERHEAT  GROUNDED - YES. RESET PER ASA CHECKLIST, OPS NORMAL.
